MathSciNet Relay Station
MathSciNet bibliographic data
MR943921 (89k:58233) 58F15 (82A05)
Ruelle, David Noncommutative algebras for hyperbolic diffeomorphisms. Invent. Math. 93 (1988), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement